Testing for Cotorsionness over Domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 118 (2007), pp. 85-99.
@article{RSMUP_2007__118__85_0,
     author = {Fuchs, L\'aszl\'o and G\"obel, R\"udiger},
     title = {Testing for {Cotorsionness} over {Domains}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {85--99},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {118},
     year = {2007},
     zbl = {1167.13303},
     mrnumber = {2378391},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2007__118__85_0/}
}
TY  - JOUR
AU  - Fuchs, László
AU  - Göbel, Rüdiger
TI  - Testing for Cotorsionness over Domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2007
DA  - 2007///
SP  - 85
EP  - 99
VL  - 118
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2007__118__85_0/
UR  - https://zbmath.org/?q=an%3A1167.13303
UR  - https://www.ams.org/mathscinet-getitem?mr=2378391
LA  - en
ID  - RSMUP_2007__118__85_0
ER  - 
Fuchs, László; Göbel, Rüdiger. Testing for Cotorsionness over Domains. Rendiconti del Seminario Matematico della Università di Padova, Tome 118 (2007), pp. 85-99. http://www.numdam.org/item/RSMUP_2007__118__85_0/

[1] S. Bazzoni and L. Salce, An independence result on cotorsion theories over valuation domains. Journ. Algebra, 243 (2001), pp. 294-320. | MR 1851665 | Zbl 1057.13501

[2] S. Bazzoni and L. Salce, On strongly flat modules over integral domains, Rocky Mountain J. Math., 34 (2003), pp. 417-439. | MR 2072788 | Zbl 1062.13002

[3] L. Bican - R. El Bashir - E. Enochs, All modules have flat covers, Bull. London Math. Soc., 33 (2001), pp. 385-390. | MR 1832549 | Zbl 1029.16002

[4] P.C. Eklof - A.H. Mekler, Almost Free Modules. North Holland (Amsterdam, 1990). | MR 1055083 | Zbl 0718.20027

[5] P.C. Eklof - J. Trlifaj, How to make Ext vanish, Bull. London Math. Soc., 33 (2001), pp. 41-51. | MR 1798574 | Zbl 1030.16004

[6] E.E. Enochs - O.M.G. Jenda, Relative Homological Algebra, De Gruyter Exp. Math. Vol., 30 (Berlin, New York, 2000). | MR 1753146 | Zbl 0952.13001

[7] L. Fuchs - L. Salce, Modules over non-Noetherian Domains (Amer. Math. Soc., 2001). | MR 1794715 | Zbl 0973.13001

[8] L. Fuchs - L. Salce - J. Trlifaj, On strongly flat modules over Matlis domains, Rings, Modules, Algebras and Abelian Groups, Dekker Series of Lecture Notes in Pure and Applied Math., 236 (2004), pp. 205-218. | MR 2050713 | Zbl 1097.13013

[9] R. Göbel, Abelian groups with small cotorsion images, J. Austral. Math. Soc. Ser. A, 50 (1991), pp. 243-247. | MR 1094921 | Zbl 0731.20037

[10] R. Göbel - W. May, Independence in completions and endomorphism algebras, Forum Math., 1 (1989), pp. 215-226. | MR 1005423 | Zbl 0691.13004

[11] R. Göbel - R. Prelle, Solution of two problems on cotorsion abelian groups, Arch. Math., 31 (1978), pp. 423-431. | MR 526605 | Zbl 0387.20040

[12] R. Göbel - J. Trlifaj, Endomorphism Algebras and Approximations of Modules (Walter de Gruyter Verlag, Berlin, 2006). | Zbl 1121.16002

[13] D.K. Harrison, Infinite abelian groups and homological methods, Ann. Math., 69 (1959), pp. 366-391. | MR 104728 | Zbl 0100.02901

[14] R.H. Hunter, Balanced subgroups of abelian groups, Trans. Amer. Math. Soc., 215 (1976), pp. 81-89. | MR 507068 | Zbl 0321.20035

[15] T. Jech, Set Theory, Acad. Press (New York, 1978). | Zbl 0419.03028

[16] S.B. Lee, On divisible modules over domains, Arch. Math., 53 (1989), pp. 259-262. | MR 1006717 | Zbl 0652.13007

[17] E. Matlis, Cotorsion modules, Memoires Amer. Math. Soc., 49 (1964). | MR 178025 | Zbl 0135.07801

[18] L. Salce, Cotorsion theories for abelian groups, Symposia Math., 23 (1978), pp. 11-32. | MR 565595 | Zbl 0426.20044